# SDR SWIA2019050845831

- Difficulty date: March 16, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R140021
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP VANE LT WING (OUT BOARD SIDE) HAS CHAFE. (C-CHECK) RO: 05/07/2019 INSTALLED NEW LT INBOARD FLAP ASSEMBLY, P/N 601R14002-1 IAW SRM.
